MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD SYRINGE WITH HYPODERMIC NEEDLE ECLIPSE¿; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD SYRINGE WITH HYPODERMIC NEEDLE ECLIPSE¿; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305785
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe with hypodermic needle eclipse¿ had the safety mechanism detach.The following information was provided by the initial reporter: "pink shield disconnect".
 
Event or Problem Description
It was reported that bd syringe with hypodermic needle eclipse¿ had the safety mechanism detach.The following information was provided by the initial reporter: "pink shield disconnect.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 29-mar-2022.H.6.Investigation: one photo and one used sample without packaging was received by our quality team for evaluation.From the photo, the safety shield was observed to be detached from the hub.The sample was subjected to visual inspection and the safety shield was observed to be detached from the hub.No deformation / damage was observed on the eclipse hub and safety shield.The safety shield was attached back to the hub and then subjected to safety shield inspection to check for hub hook breakage or safety shield fall off / break off.The sample passed the safety shield inspection.The sample was then subjected to activation / locking force test and passed this testing.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.

Brand Name
BD SYRINGE WITH HYPODERMIC NEEDLE ECLIPSE¿
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13934935
Report Number8041187-2022-00152
Device Sequence Number4886802
Product Code FMI
UDI-Device Identifier30382903057857
UDI-Public30382903057857
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2026
Device Model Number305785
Device Catalogue Number305785
Device Lot Number1175932
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date05/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown